Was recently put on 5mg Norvasc I want to know what other users have found to be the optimal time to take this medication, I work full time and don't want side effects to interfere with my work
26 May 2011
hi nametab10, i am on 10 mg of norvasc- generic amlodipine and it is better to take it every morning, you will feel the results. I also eat when I take my blood pressure meds of a water pill- indapamide 2.5mg, norvasc and 40mg of celexa which I need that one, i have onset of palpitations dealing with some stressful issues of life and also my elmiron which is for interstitial cystitis so, 100mg 3xdaily, and I take my diabetes medicine of glucophage 1,000mg twice a day. With all of that I actually feel sluggish for a while and begin walking through the transitions of it all. By, 10:00am I have some energy and then I walk some more. So good luck to you... vtech10
26 May 2011
I have at least 3 friends who take Norvasc on a daily basis and each has said it's much easier to take this with my meal when I first get up eat and then I know I've taken it, I really haven't had any of them to be verbal about side effects, so unless your doctor has advised you to do differently or if you note side effects then perhaps it's best for you to do differently. I have not heard from these friends what the doctors advise so unless you are told otherwise maybe it's actually what works out to be best for you, I wish you the very best
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Norvasc in the morning, get flushed 1 hour later lasts about 2 hours, have been taking the pill 2 weeks, will the flushing decline or go away ?
2 answers • 2 Mar 2010
... effect of Norvasc? Trouble keeping an erection.
1 answer • 1 Apr 2010
I am a male, 46 years old. I was put on medication about 6 months ago. I've been having trouble keeping my sugar levels in check. I'm not ...
1 answer • 15 Sep 2010
2/26/13 I have been on Norvasc since October 2012, and the first night taking it I experienced dibilitating dizziness, tingling in face, hands, and ...
2 answers • 26 Feb 2013
Norvasc - Hi I have been taking Novasac for 3 months and for the last 3 weeks my eyes have been.very
... sore painful and blurred vision I stopped taking it yesterday do you know how long the side effects will last as I have had allot of time off work
0 answers • 5 Sep 2013